RINGS CLOSE TO SEMIREGULAR


AYDOĞDU P. , LEE Y., ÖZCAN A. Ç.

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.49, no.3, pp.605-622, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.4134/jkms.2012.49.3.605
  • Title of Journal : JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.605-622

Abstract

A ring R is called semiregular if R/J is regular and idempotents lift modulo J, where J denotes the Jacobson radical of R. We give some characterizations of rings R such that idempotents lift modulo J, and R/J satisfies one of the following conditions: (one-sided) unit-regular, strongly regular, (unit, strongly, weakly) pi-regular.